# SDR SWAA2014060428667

- Difficulty date: May 21, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,978 hours, 44,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65464388SWA
- Part serial: E2008
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK SURFACE MOUNT PLATE CORRODED.  REPAIRED PLATE IAW EA.
